Ask an Eye Doctor and Get an Answer ASAP
Please Note:JustAnswer is a public forum. Information provided is for educational purposes & does not establish a patient-physician relationship nor substitute for a personal consultation with a physician.
Hello,Was the antibiotic ointment prescribed for this particular condition?Do you have any decrease in vision?Is it irritated on the whites of the eyes or on the eyelid?Do you have any discharge from your eyes?
this antibiotic, fuciithalmic was given by the g.p. based on symtoms and not by eye examination. I experienced some blur in vision last week, Aug. 2 upon returning from the root canal treatment. I was given citanest as anaesthetic. The following day, I returned to dentist for a filling, same anaesthetic, but this time they placed glasses on me to avoid any splash, they said. Irritation seems to be on white of eye. No discharge. it is actually difficult to localize the exact spot of irritation.
Thank you for the additional information. The local anesthetic should have worn off by now. If if some of it had splashed in your eyes, its effect should be resolved by now. There are many causes of irritation to the eyes. Sometimes it can be a misdirected eyelashes or due to dry eyes. Infection is a possibility as well, but your symptoms appear more to be due to irritation.You should continue with the antibiotic in case it is an infection. You should also discontinue use of any eye make or contact lenses in the case there is irritation from that. You should also use artificial tears 4-6 times a day in addition to the antibiotic If the symptoms worsen, then you should have your eyes evaluated.
yes, the local anaesthetic is long worn off. the blur was apartent within the first two hours. No it is not an eyelash problem, nor do I use eye make. I do not wear contact lenses. I did use something like artifical tears, but not that brand as well a dilution of colloidal silver which ordinarly helps
You may also have episcleritis with is focal inflammation on the whites of the eyes. Artificial tears are useful for that. If symptoms are severe, then a topical corticosteroid can help.
yes, perhaps, but how to obtain this? I am not in the U.S.?
It is by prescription. You will need to see your eye doctor.
I guess I should have figured on visiting an eye doctor first,. thank you for trying.
You welcome. Please remember to press the accept button so I can receive credit for assisting you.